# SDR QR9R20211227004

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723609738
- Aircraft time: 2,580 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: None
- Part number: 41800878001
- Part serial: 1952
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, AP1 AND TRIM FAIL AUTOPILOT TEST. T/F EVAL: CYCLIC BEEP TRIM OPERATES ONLY IN LATERAL DIRECTIONS (LEFT AND RIGHT); CYCLIC WILL NOT BEEP LONGITUDINALLY (FORE/AFT). DISCREPANCY IS PRESENT AT BOTH PILOT AND COPILOT CYCLIC CONTROLS. AUTOPILOT SYSTEM TEST FAILED. AP1 AND TRIM CAUTIONS DISPLAYED AFTER FIRST PORTION OF TEST, AND AP2 AND TRIM CAUTIONS DISPLAYED AFTER SECOND PORTION OF TEST. AFTER COMPLETION OF FAILED AUTOPILOT SYSTEM TEST, AP1 AND AP2 CAUTION LIGHTS ILLUMINATED INTERMITTENTLY. REPLACED PITCH TRIM ACTUATOR IAW AMM67-14-00,4-1. TP MOC COMPLETED, AP TEST AND HOVER VERIFICATION IAW RFM AND 05-60-00, 6-1.
